# SDR CALA2017063002007

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 72,450 hours, 18,667 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0121
- Condition: Odor
- Location: Galley
- Part time: 76,250 hours, 20,330 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OVEN 411 HAD BURNING ELECTRICAL ODOR AFTER TURNING ON.  REMOVED AND REPLACED OVEN AT 411,OPS CHECK O.K.
